# SDR UALA2011081204257

- Difficulty date: August 11, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 60,974 hours, 10,956 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LAVS HAVE INOPERATIVE LIGHTS. FOUND LIGHTING ELEMENT DAMAGED POSSIBLE CAUSED ARCING ON LIGHT FITTING. LIGHT ELECTRICALLY ISOLATED, CONNECTOR  REMOVED AND SECURED FWD OUTBOARD TOILET.
